Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the logarithm of a uniformly bounded operator


Author: G. L. Krabbe
Journal: Trans. Amer. Math. Soc. 81 (1956), 155-166
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9947-1956-0075557-1
MathSciNet review: 0075557
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford, Spectral theory. I. Convergence to projections, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 185-217. MR 0008642 (5:39c)
  • [2] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, New York, 1948. MR 0025077 (9:594b)
  • [3] E. R. Lorch, The integral representation of weakly almost-periodic transformations in reflexive vector spaces, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 18-40. MR 0003465 (2:224b)
  • [4] -, Proceedings of the symposium on spectral theory and differential problems, The Mathematics Department, Oklahoma Agric. and Mech. Coll., Stillwater, Oklahoma, 1951, pp. 263-264. MR 0043370 (13:250g)
  • [5] -, The theory of analytic functions in normed abelian vector rings, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 414-425. MR 0009090 (5:100a)
  • [6] F. Riesz and B. Sz.-Nagy, Leçons d'analyse fonctionelle, Acad. Sci. Hongrie, Budapest, 1952. MR 0050159 (14:286d)
  • [7] A. E. Taylor, Spectral theory of closed distributive operators, Acta Math. vol. 84 (1951) pp. 189-223. MR 0040582 (12:717c)
  • [8] S. Saks and A. Zygmund, Analytic functions, Monografie Matematyczne, Warszawa, 1952. MR 0055432 (14:1073a)
  • [9] M. H. Stone, Linear transformations in Hilbert space, Amer. Math. Soc. Colloquium Publications, vol. 15, New York, 1932. MR 1451877 (99k:47001)
  • [10] B. Sz.-Nagy, On uniformly bounded linear transformations in Hilbert space, Acta Univ. Szeged vol. 11 (1947) pp. 151-157. MR 0022309 (9:191b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0075557-1
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society